# SDR SWAA2024020835358

- Difficulty date: December 26, 2023
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 65,652 hours, 39,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER SILL FWD SCUFF PLATE CRACKED MKD DOT<[01] RECIEVED WELDED SCUFF PLATE FOR THE AFT CARGO COMPARTMENT FWD SIDE; PO # 2043476; ISSUE TAG # WN39251 SERIAL: NSI. SCUFF PLATES WILL BE INSTALLED ON TASK CARD NUMBER TTG8Q001UF7N STEPS 15- STEP 17.;[02] VERIFIED STEP 1
